# SDR CA000301001

- Difficulty date: January 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 6,440 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM025020
- Condition: Chafed
- Location: Engine
- Component: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AXIAL COMPRESSOR AND GAS GENERATOR REMOVED FOR INTERNAL RUBBING NOISE.  MOD TU202 COMPLIED WITH.
